Cookies?
Library Header Image
LSE Research Online LSE Library Services

On testability of complementarity in models with multiple equilibria

Rai, Yoshiyasu and Otsu, Taisuke (2013) On testability of complementarity in models with multiple equilibria. Economics Letters, 120 (1). pp. 79-82. ISSN 0165-1765

Full text not available from this repository.
Identification Number: 10.1016/j.econlet.2013.03.042

Abstract

This paper revisits testability of complementarity in economic models with multiple equilibria studied by Echenique and Komunjer (2009). We find that Echenique and Komunjer's (2009) testable implications on extreme quantiles can be implied by a weaker version of their tail condition without complementarity, and on the other hand, a slightly stronger version of complementarity implies their testable implications without the tail condition.

Item Type: Article
Official URL: http://www.journals.elsevier.com/economics-letters...
Additional Information: © 2013 Elsevier B.V.
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
JEL classification: A - General Economics and Teaching > A1 - General Economics
Sets: Departments > Economics
Date Deposited: 16 May 2013 11:27
Last Modified: 20 Jan 2020 04:57
URI: http://eprints.lse.ac.uk/id/eprint/50273

Actions (login required)

View Item View Item